Existence and Partial Regularity Results for the Heat Flow for Harmonic Maps.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 83-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
solution to the evolution problem, harmonic maps, regular harmonic map, regularity for heat flows
@article{MZ_1989__201_4_174037,
author = {Michael Struwe and Yunmei Chen},
title = {Existence and {Partial} {Regularity} {Results} for the {Heat} {Flow} for {Harmonic} {Maps.}},
journal = {Mathematische Zeitschrift},
pages = {83--104},
year = {1989},
volume = {201},
number = {4},
zbl = {0652.58024},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174037/}
}
Michael Struwe; Yunmei Chen. Existence and Partial Regularity Results for the Heat Flow for Harmonic Maps.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 83-104. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174037/